# SDR AALA20021683

- Difficulty date: November 23, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Ruptured
- Location: Rt A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 18000 TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED.  DECLARED EMERGENCY AND RETURNED TO MCO.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RUPTURED DUCT ON RT AIR CONDITIONING SYSTEM.  REPLACED DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
